# SDR DHL2002364007

- Difficulty date: April 16, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FSD200500
- Part serial: 691
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN SMOKE DETECTOR LIGHT ON.  REMOVED & REPLACED NR 6 R SMOKE DETECTOR IAW MM 26-14-11.
